Hey

Discussion in 'The Watercooler' started by babyblue31, Feb 17, 2009.

  1. babyblue31

    babyblue31 New Member

    Hello everyone! Just a little update I finally gtot my blood presser medicaion, but I don'tg know if it is helping. I feel like **** lately always tired.. Sunday I slepted all day and night. I don't what is going on, but I go back to the doctors on thrsday.. hopefully he will figture out whats wrong.

    difficult child is still acting out bad don't know what's going on with him.. I'm going to make him a doctors appointment. today. Well let you know how that goes..

    boyfriend is still doing good at his new job.. Finally getting caught up on the rent thank god... well more later...
     
  2. totoro

    totoro Mom? What's a GFG?

    I am sorry, I hope you start feeling better soon.
    I don't know much about B.P. medications.
    husband has high B.P. but he has had never tried medications yet.
     
  3. bran155

    bran155 Guest

    I am so sorry. I hope you feel better soon.

    Hang in there and God bless. :)
     
  4. susiestar

    susiestar Roll With It

    Hope you feel better soon. The blood pressure medication can make you feel tired for a few weeks. It should pass, unless you are sick. Then it will take a bit longer to pass.

    Gentle hugs to all!
     
  5. WhymeMom?

    WhymeMom? No real answers to life..

    yep, BiPolar (BP) medications take a while to "kick" in.... hang in there and hoping you find the right "cure".......
     
Loading...